# SDR ASAA2021093036334

- Difficulty date: September 30, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH TRANSITION PANEL IS CORRODED AT APPROXIMATERLY STA 727J+10 TO 727D+10 DOT: C536. GROUNDED - YES. REMOVED CORROSION ON LEFT TRANSITION PANEL STA 727J+10 - 727D+10: ORIG MAT THICKNESS 0.040; REMOVED 0.007; REMAINING MAT. 0.033 AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2-4-A-(2); REPAIRED TRANSITION PANEL PER B737-800 SRM 53-00-53-2R-5. DOT: C536 REMOVED.
